Novel Frequency-Domain Criterion for Elimination of Limit Cycles in a Class of Digital Filters With Single Saturation Nonlinearity
No Thumbnail Available
Date
2008
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
A frequency-domain criterion for the elimination of limit cycles in a class of digital filters utilizing single saturation nonlinearity is presented. The criterion is derived by exploiting the structural properties of the system under consideration in a greater detail. A novel feature of the criterion is that it takes the form of a matrix inequality, despite the fact that there is single nonlinearity in the system. An example showing the effectiveness of the criterion is given. (c) 2006 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
38
Issue
1
Start Page
178
End Page
183